MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER Ø 48/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER Ø 48/28; DOUBLE MOBILITY LINER
Model Number 01.26.2848MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary surgery, the patient came reporting pain due to joint dislocation.The surgeon revised successfully the dm head and liner to a new dm liner with a larger head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 may 2023: lot 2206083: (b)(4) items manufactured and released on 02-may-2022.Expiration date: 2027-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional item involved in the event, batch review performed on 4 may 2023.Cup: mpact 01.32.148mb double mobility acetabular shell ø 48 (k143453) lot.2104161 lot 2104161: (b)(4) items manufactured and released on 27-july-2021.Expiration date: 2026-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER Ø 48/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17001455
Report Number3005180920-2023-00374
Device Sequence Number17716141
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2848MHC
Device Catalogue Number01.26.2848MHC
Device Lot Number2206083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale